Is it possible for iron deficiency anemia to cause twitching of the eyelid? I have had twitching of my left eyelid, intermittently every day for about a month, but I am also having problems with my hemoglobin levels at this point also. When recently checked, my level was just over 9, and it does cause me other symptoms as well that are frequently reported with having this condition. Just wondering if it could cause the eyelid twitching also.
Eyelid twitching may be caused by stress and/or fatigue. I would also recommend that you seek the care of an eyeMD to determine whether there is any other associate facial movements with the eyelid twitch. This may herald a neurologic condition.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.